MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-MGW SHOULDER PACK

MEDLINE INDUSTRIES, LP; DBD-MGW SHOULDER PACK
Catalog Number DYNJ82595C
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "spinal needle inserted into patient's shoulder prior to incision by fellow.Fellow unable to removed stylet after insertion.Entire spinal needle was removed from shoulder and replaced." facility reports no serious injury related to this malfunction, patient only required a re-stick.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "spinal needle inserted into patient's shoulder prior to incision by fellow.Fellow unable to removed stylet after insertion.Entire spinal needle was removed from shoulder and replaced.".

Common Device Name
DBD-MGW SHOULDER PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23348742
Report Number1423395-2025-00170
Device Sequence Number9544918
Product Code OJH
UDI-Device Identifier10195327465322
UDI-Public10195327465322
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ82595C
Device Lot Number25DBJ445
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale